# SDR SWAA105295

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 77,572 hours, 70,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND CREASE BEAM WEB CRACKED AT BS 639, RBL 69.  REPAIRED WEB PER EA.
